MathSciNet Relay Station
MathSciNet bibliographic data
MR1974638 (2003m:35090) 35J65 (35J70 35P30)
Hai, D. D. On a class of sublinear quasilinear elliptic problems. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2409–2414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement